MathSciNet Relay Station
MathSciNet bibliographic data
MR1900329 (2003f:35006) 35A08 (35B40 35K05)
Zhang, Qi S. The boundary behavior of heat kernels of Dirichlet Laplacians. J. Differential Equations 182 (2002), no. 2, 416–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement